# SDR AALA202107265981

- Difficulty date: July 21, 2021
- Submitted: July 26, 2021
- Operation: Air carrier
- Aircraft: N836AW
- Make and model: Airbus A319-132
- Aircraft serial: 2570
- Aircraft time: 46,196 hours, 22,588 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire Harness
- Part number: 7405869505A
- Condition: Chafed
- Location: Nr 1 Idg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: #1 ENG IDG FEEDER CABLE ":A"  WIRE HARNESS CHAFFED THROUGH INSULATION. REPLACED IDG FEEDER CABLE ":A"  WIRE HARNESS AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 24-21-43.
